# SDR CA051103004

- Difficulty date: October 11, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 17,006 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9744001967
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WEB CRACKED HORIZONTALLY APPROX. 10 INCHES. CRACK COINCIDES WITH FLANGE OF UNDERLYING Z CHANNEL. PROBLEM APPEARS TO BE RELATED TO POOR MANUFACTURING PRACTICES.  PRC SEALANT BEAD APPLIED TO Z CHANNEL FLANGE CURED BEFORE RIVETING. THE RESULT WAS THAT THE SEALANT BEAD CAUSED A STRESS RISER COMPOUNDED BY PRESSURIZATION LOADS ACCELERATING THE FATIGUE. THIS CONCLUSION WAS ARRIVED AT BY OBSERVING THAT THE CRACK EXACTLY CO-INSIDES WITH THE PATH OF THE SEALANT BEAD.
